# SDR 20001109SH011

- Difficulty date: October 30, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N185GA
- Make and model: Cessna 441
- Aircraft serial: 4410066
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222082
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A 1.1 INCH CRACK IN LEFT WING CANTED RIB.  CRACK STARTING AFT OF THE FORWARD SPAR AND EXTENDED AFT ALONG THE RIB RADIUS.  SUBMITTER STATED CESSNA NO LONGER WILL ALLOW STOP DRILLING OF THIS CRACK, SO THE RIB WAS REPLACED.  (X)
